View Single Post
Old 03-20-2004, 03:40 PM   #1
fruitloop fruitloop is offline
Inactive
 
Join Date: Sep 2003
Posts: 47
fruitloop HB User
Question Weaning off meds how do you know..........

Hi All,
I decided that my meds had stopped working as was advised that i could either come off them or be given more to combat this.
Well i decided to wean off and give it a go.
So 10 days ago i cut my meds from 45ml of remeron down to 30ml to see what would happen? Well first three days was sickness and headaches but then all of a sudden i felt alot better for the next two days and thought "Great" its working! Then all of a sudden the last two days i have been feeling depressed and wonder whether to carry on cutting down (i was told to cut down by 15mg every 10 days).
I also take Diazepam when needed usually 10mg in the morning and 10 about 4 pm'sh.
Is this withdrawal? at first i thought it was (headaches, sickness) but then after 2 good days the depression returned so do i carry on weaning off or is the depression telling me i need the Remeron .
Its so difficult to know which way to go? Up or Down.
Has anyone got or had the same effects on withdrawal and is the depression that returned telling me i need the drug or is it all part of the withdrawal.

Regards.

A very confused Fruitloop.